# SDR CALA2013081990542

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 41,525 hours, 17,022 cycles
- Engine: Iae V2522A5
- System (JASC): 5697 · Window System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Lt Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW DISPLAYED ON UPPER ECAM SCREEN.  R & R WINDOW HEAT WIRE HARNESS THAT ATTACHES TO THE WINDOW IAW AMM & STANDARD PRACTICES.
